OpenstarTs >
EUT-Periodici >
Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics >
Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.19 (1987) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4933

Title: Aspects of Morse theory
Authors: Willem, Michel
Issue Date: 1987
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Citation: Michel Willem, “Aspects of Morse theory”, in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 19 (1987), pp. 155-164.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
19 (1987)
Abstract: Questo lavoro è dedicato alla nozione di gruppi critici, alla disuguaglianza di Morse nel caso di degenerazione, alla relazione tra la teoria di Morse e il grado topologico e all’applicazione della teoria di Morse ai problemi non lineari di valore al contorno.
This paper is devoted to the notion of critical groups, the Morse inequalities in the degenerate case, the relation between Morse theory and topological degree and the application of Morse theory to nonlinear boundary value problems.
URI: http://hdl.handle.net/10077/4933
ISSN: 0049-4704
Appears in Collections:Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.19 (1987)

Files in This Item:

File Description SizeFormat
WillemRendMat19.pdf592.2 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.